Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pinched nerve, back pain, pain in legs, sharp pains, motrin, flexeril

I have a pinched nerve and I have pain in my back and pain from my knee down to the bottom of my feet i have these sharp pain. I use heat and ice but it really doesnt do much of a difference and im also on Motrin and flexeril
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Your description suggests that you have lumbar disc disease that is causing you the symptoms.

The initial management of this condition is by conservative methods as follows -

- Use analgesics like advil or aleve and muscle relaxants to relieve pain and muscle spasm, as needed. Vitamin B12 supplements & Pregabalin may be helpful in controlling the neuropathic pain.
- Use a lumbosacral back support to stabilize your spine
- Intermittent pelvic traction (under the supervision of a physiotherapist) might be helpful to cause a regression of the protruded disc
- Change your daily activities so that you avoid movements that can cause further pain, especially bending forward and lifting. Avoid lifting heavy weights
- Usually 1-2 days of bed rest will calm severe back pain.

If your fail to improve with the above measures, an Epidural steroid injection may provide good symptom relief for a few months.

Hope this information is helpful. Good day
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor